Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Semilocal group rings in characteristic zero

Authors: John Lawrence and Sheila M. Woods
Journal: Proc. Amer. Math. Soc. 60 (1976), 8-10
MSC: Primary 16A26
MathSciNet review: 0414617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if F is a field of characteristic zero and G is a group such that the group ring $ F[G]$ is semilocal then G must be finite. A generalization to group rings over rings is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26

Retrieve articles in all journals with MSC: 16A26

Additional Information

PII: S 0002-9939(1976)0414617-8
Keywords: Group ring, semilocal ring
Article copyright: © Copyright 1976 American Mathematical Society